# SDR C8GA2011000007

- Difficulty date: June 22, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 62,582 hours, 34,788 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hydraulic Pump
- Component: Hydraulic Pump
- Component part number: 424244
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE OPERATION AT FL 300, THE NR 1 ENGINE HYD SYS "A" LOW PSI LIGHT ILLUMINATED.  ACFT DIVERTED WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED, NOTING THAT THE NR1 ENGINE "A" SYSTEM HYD SYSTEM PUMP WAS AT FAULT.  PERFORMED OPS CHECKS, WITH NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
